Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

34 weeks... **TMI**

I am 34 weeks pregnant and was in the hospital this week with preterm labor. I lost my mucus plug on monday. I am now on a pill to control my contractions, and I also got 2 steroid shots to mature the babies lungs.

Well I have been having diarreah since yesterday morning and didnt know if this was something I should be concerned about. I have gone everytime I have went to pee for the last two days. I dont know if I am just being paranoid or if I should be concerned...

Answer Question
 
Anonymous

Asked by Anonymous at 10:14 PM on May. 1, 2010 in Pregnancy

Answers (4)
  • Honestly I had that "issue" for the last few weeks!! I had her 2 days before my due date!
    KaRaBaSsEtT

    Answer by KaRaBaSsEtT at 10:26 PM on May. 1, 2010

  • are you on nifedimean? I think thats what its called? I was on tje samething two weeks ago amd had the same problem. Its a side effect of those pills. I think they are also called procardom? I wouldnt worry, just call your dr and let them know. I had to stop taking them cause i swelled like a balloon.
    Keaton_Hazel

    Answer by Keaton_Hazel at 10:28 PM on May. 1, 2010

  • niphedipine or terbutaline? i was on both and had that issue with the niphedipine. you might wanna just inform ur doc, so u dnt get dehydrated which could cause preterm labor :) as you probably know. well good luck!
    shorty_18

    Answer by shorty_18 at 11:36 PM on May. 1, 2010

  • Yes I am now taking niphedipine, however the diarreahstarted yesterday when I woke up and I hadnt taken the meds yet....
    Anonymous

    Answer by Anonymous at 12:05 AM on May. 2, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.